Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What is the cause for stinging pain on left groin?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 554 Questions
Male 61. Taking Deflazacorte and Desloratadina for allergy. I have stinging pain on left groin no lumps or blood just a pain then flatulance and it clears. After taking tablets stools are very hard and dry but no pain in passing urine or bowels.
Posted Sat, 11 Jan 2014 in General Health
Answered by Dr. Satyadeo Choubey 1 hour later
Brief Answer: This may be deflazacort induced Detailed Answer: Hi, Thanks for your query. Deflazacort is a steroid preparation and can cause gastrointestinal upset in the form of flatulence. heart burn, stomach ache, acidity etc... You can take course of anti acid medication preferably proton pump inhibitors like omeprazole for the period you are taking deflazacort. Ask your doctor for the same... Best wishes
Above answer was peer-reviewed by
Follow-up: What is the cause for stinging pain on left groin? 29 minutes later
can I stop taking these tablets as I am on half (original 30 mg) a tablet for 5 days then quarter for five days. At the moment I am on half tablet.. Sometimes I cant bend over or sit down but the pain seem to come in waves and once I have passed wind or stool it passes and goes away. My prostrate check came back normal for my age.
Answered by Dr. Satyadeo Choubey 8 hours later
Brief Answer: Drug should not be stopped abruptly Detailed Answer: Thanks for follow up. You cannot stop steroids abruptly..The dose is tapered gradually and stopped. You may take antacids as advised instead to get the relief... Best wishes
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor